Nous sommes au regret de vous annoncer l'annulation du festival Tangopostale cette année. Nous vous donnons rendez-vous du 2 au 11 juillet 2021 pour la prochaine édition.

(EN) We are sorry to announce you that Tangopostale festival is cancelled this year. See you from July 2d to 11th 2021 for the next edition. 

(ES) Sentimos anunciar que el festival Tangopostale 2020 está cancelado. Nos vemos del 2 al 11 de Julio de 2021 para la próxima edición.

Plus d'infos / More information / Más información

 

Neotango

26 june 2020 - 05 july 2020
  • MILONGA-CONCERT (traditionnelle + néo)  Friday 26 June  19h00-03h00   Opening milonga!

    Lieu : L'Envol des Pionniers

    An outdoor dance floor of 200m2, an indoor floor and a room dedicated to alternative tango!

    • 7 p.m. - 9 p.m.: event for the public, to discover Argentina folklore - free and open for all

    • 9 p.m. - 3 a.m.: Milonga-concert (traditionnal) and milonga neo.

    (+)
     
  • STAGE néo  Saturday 27 June  14h00-18h15   Neo tango

    Lieu : Studio Hop

    6 separable courses spread over 2 days with Charlotte Pédrant & Cédric Tellier.

    (+)
     
  • STAGE néo  Saturday 27 June  14h00-19h45   Dual role tango

    Lieu : Studio Hop

    6 separable courses spread over 2 days with Carmen Maria Hergos.

    (+)
     
  • STAGE néo  Saturday 27 June  17h00-19h45   Lifts in tango

    Lieu : Studio Hop

    3 separable courses with Raffaela Tempesta and Roch Bambou.

    (+)
     
  • STAGE néo  Saturday 27 June  18h30-19h45   Fusion dance : keys for tango dancers

    Lieu : Studio Hop

    A course of 1h15 with Phil & Peggy to discover fusion dance and have fun immediatly.

    (+)
     
  • STAGE néo  Saturday 27 June  20h30-21h45   Tango basics

    Lieu : Studio Hop

    A workshop of 1h15 with Isabelle and Thierry.

    (+)
     
  • MILONGA NEO  Saturday 27 June  22h00-05h00   Milonga Néopostale (with Nocturna...)

    Lieu : Studio Hop

    2 rooms, 2 atmospheres: a neo room and a fusion one!

    And before the milonga, from 8 p.m. to 9 p.m., the Studio Hop offers a buffet dinner (please book in advance).

    (+)
     
  • STAGE néo  Sunday 28 June  14h00-18h15   Neo tango

    Lieu : Studio Hop

    6 separable courses spread over 2 days with Charlotte Pédrant & Cédric Tellier.

    (+)
     
  • STAGE néo  Sunday 28 June  14h00-19h45   Dual role tango

    Lieu : Studio Hop

    6 separable courses spread over 2 days with Carmen Maria Hergos.

    (+)
     
  • STAGE néo  Sunday 28 June  17h00-19h45   Lifts in tango

    Lieu : Studio Hop

    3 separable courses with Raffaela Tempesta and Roch Bambou.

    (+)
     
  • STAGE néo  Sunday 28 June  20h30-21h45   Add some blues to your tango...

    Lieu : Studio Hop

    A workshop with Isabelle and Thierry.

    (+)
     
  • MILONGA NEO  Sunday 28 June  22h00-05h00   Milonga Néopostale

    Lieu : Studio Hop

    2 rooms, 2 atmospheres: a neo room and a blues one!

    And before the milonga, from 8 p.m. to 9 p.m., the Studio Hop offers a buffet dinner (please book in advance).

    (+)
     
  • INITIATION néo  Wednesday 1 July  15h15-16h15   Initiation

    Lieu : Place Saint-Pierre

    Initiez-vous au tango argentin traditionnel et au neo tango chaque après-midi avant l'Eterna milonga. C'est le moment de découvrir d'autres danses ou d'introduire vos amis dans le monde du tango !

    (+)
     
  • STAGE néo  Thursday 2 July  14h00-16h00   VJ workshop

    Lieu : Chapelle Saint-Michel

    A 4 hours-workshop with the VJ and videographer Marie Aubinière, spread over two days: 14h-16h on Thursday 2d and Friday 3rd of July.

    (+)
     
  • STAGE néo  Thursday 2 July  16h00-18h00   DJ workshop

    Lieu : Chapelle Saint-Michel

    2 inseparable workshops of 2h with DJ Anna Neum on Thursday 2d and Friday 3rd of July (16h-18h).

    (+)
     
  • MILONGA-CONCERT (traditionnelle + néo)  Thursday 2 July  20h00-05h00   Milonga sauvage

    Lieu : La Grainerie (Fabrique des arts du cirque et de l’itinérance)

    NEW! A wild night sprinkled with artistic surprises... 2 atmospheres (traditional & neo/nueovo) in an atypical place... 

    Food service on site - reservation highly recommended 

    (+)
     
  • STAGE néo  Friday 3 July  14h00-16h00   VJ workshop

    Lieu : Chapelle Saint-Michel

    A 4 hours-workshop with the VJ and videographer Marie Aubinière, spread over two days: 14h-16h on Thursday 2d and Friday 3rd of July.

    (+)
     
  • STAGE néo  Friday 3 July  16h00-18h00   DJ workshop

    Lieu : Chapelle Saint-Michel

    2 inseparable workshops of 2h with DJ Anna Neum on Thursday 2d and Friday 3rd of July (16h-18h).

    (+)
     
  • MILONGA-CONCERT (traditionnelle + néo)  Friday 3 July  21h00-03h00   Milonga-concert with Bandonegro - DJ Mikel

    Lieu : Salle des fêtes de Ramonville

    2 rooms, 2 atmospheres (traditional and neo) and an outdoor dance floor (traditional) along the Canal du Midi in Ramonville...

    (+)
     
  • MILONGA-CONCERT (traditionnelle + néo)  Saturday 4 July  21h00-03h00   Milonga-concert with Hyperion Ensemble - DJ Prinz

    Lieu : Salle des fêtes de Ramonville

    2 rooms, 2 atmospheres (traditional and neo) and an outdoor dance floor (traditional) along the Canal du Midi in Ramonville...

    (+)
     
  • MILONGA (traditionnelle + néo)  Sunday 5 July  14h00-00h00   Despedida

    Lieu : Salle des fêtes de Ramonville

    2 rooms, 2 atmospheres (traditional and neo) and an outdoor dance floor (traditional) along the Canal du Midi in Ramonville...

    (+)
     



En poursuivant votre navigation sur le site tangopostale.com, vous acceptez l'utilisation de cookies.
En dehors d'un message de votre part ou d'une inscription à la newsletter, aucune information personnelle n'est recueillie.